Annals of Combinatorics

, Volume 5, Issue 2, pp 175–178 | Cite as

A Note on the Domination Number of a Bipartite Graph

  • J. Harant
  • A. Pruchnewski

Abstract.

Upper bounds on the domination number of a bipartite graph are established. The same approach leads to similar results for arbitrary graphs.

Keywords: bipartite graph, domination number 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser Verlag Basel, 2001

Authors and Affiliations

  • J. Harant
    • 1
  • A. Pruchnewski
    • 1
  1. 1.Department of Mathematics, Technical University of Ilmenau, 98684 Ilmenau, Germany, e-mail: Anja.Pruchnewski@mathematik.tu-ilmenau.deDE

Personalised recommendations